# SDR MASA2014042731064

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 28,066 hours, 19,152 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Flag
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ALL ERRONEOUS INDICATION, ISI FLAG AND RUDDER LIMIT FAULT.
